Resurgence in a Hamilton-Jacobi equation
Annales de l'Institut Fourier, Volume 53 (2003) no. 4, p. 1185-1235
We study the resurgent structure associated with a Hamilton-Jacobi equation. This equation is obtained as the inner equation when studying the separatrix splitting problem for a perturbed pendulum via complex matching. We derive the Bridge equation, which encompasses infinitely many resurgent relations satisfied by the formal solution and the other components of the formal integral.
Nous étudions la structure résurgente associée à une équation de Hamilton-Jacobi, qui apparaît en tant qu'équation intérieure dans la méthode de "complex matching" appliquée au problème de l'écart des séparatrices d'un pendule perturbé. Nous obtenons notamment l'équation du pont, qui regroupe une infinité de relations de résurgence satisfaites par la solution formelle et les autres composantes de l'intégrale formelle.
DOI : https://doi.org/10.5802/aif.1977
Classification:  34M25,  34M30,  34M37,  37G20,  70H20
Keywords: Hamilton-Jacobi equation, splitting of separatrices, Borel summation, resurgence
@article{AIF_2003__53_4_1185_0,
     author = {Oliv\'e, Carme and Sauzin, David and Seara, Tere M.},
     title = {Resurgence in a Hamilton-Jacobi equation},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {53},
     number = {4},
     year = {2003},
     pages = {1185-1235},
     doi = {10.5802/aif.1977},
     zbl = {1077.34086},
     mrnumber = {2033513},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2003__53_4_1185_0}
}
Olivé, Carme; Sauzin, David; Seara, Tere M. Resurgence in a Hamilton-Jacobi equation. Annales de l'Institut Fourier, Volume 53 (2003) no. 4, pp. 1185-1235. doi : 10.5802/aif.1977. http://www.numdam.org/item/AIF_2003__53_4_1185_0/

[BM99] W. Balser; M. Miyake Summability of formal solutions of certain partial differential equations, Acta Sci. Math., Tome 65 (1999) no. 3-4, pp. 543-551 | MR 1737270 | Zbl 0987.35032

[BSSV98] C. Bonet; D. Sauzin; T.M. Seara; M. València Adiabatic invariant of the harmonic oscillator, complex matching and resurgence, SIAM J. Math. Anal., Tome 29 (1998) no. 6, pp. 1335-1360 | Article | MR 1638050 | Zbl 0913.58019

[Che02] A. Chenciner Extrémales : dynamique et géométrie (2002) (Book in preparation)

[CNP93a] B. Candelpergher; J.-C. Nosmas; F. Pham Premiers pas en calcul étranger, Ann. Inst. Fourier, Tome 43 (1993) no. 1, pp. 201-224 | Article | Numdam | MR 1209701 | Zbl 0785.30017

[CNP93b] B. Candelpergher; J.-C. Nosmas; F. Pham Approche de la résurgence, Hermann, Paris, Actualités Math. (1993) | MR 1250603 | Zbl 0791.32001

[DS92] A. Delshams; T. Seara An asymptotic expression for the splitting of separatrices of the rapidly forced pendulum, Comm. Math. Phys., Tome 150 (1992), pp. 433-463 | Article | MR 1204314 | Zbl 0765.70016

[Eca81] J. Écalle Les fonctions résurgentes, Paris, Publ. Math. Orsay 81-05, Tome vol. 1 (1981) | Zbl 0499.30034

[Eca81] J. Écalle Les fonctions résurgentes, Paris, Publ. Math. Orsay 81-6, Tome vol. 2 (1981) | Zbl 0499.30035

[Eca81] J. Écalle Les fonctions résurgentes, Paris, Publ. Math. Orsay 85-5, Tome vol. 3 (1985) | Zbl 0602.30029

[Eca92a] J. Écalle Singularités non abordables par la géométrie., Ann. Inst. Fourier, Tome 52 (1992) no. 1-2, pp. 73-164 | Article | Numdam | MR 1162558 | Zbl 0940.32013

[Eca92b] J. Écalle Introduction aux fonctions analysables et preuve constructive de la conjecture de Dulac, Hermann, Paris, Actualités Math. (1992) | MR 1399559

[Eca93] J. Écalle; D. Schlomiuk (Ed.) Six lectures on Transseries, Analysable Functions and the Constructive Proof of Dulac's conjecture, Bifurcations and Periodic Orbits of Vector Fields, Kluwer Ac. Publishers (1993), pp. 75-184 | Zbl 0814.32008

[Gel97] V. Gelfreich Reference systems for splitting of separatrices, Nonlinearity, Tome 10 (1997), pp. 175-193 | Article | MR 1430747 | Zbl 0909.70019

[GS01] V. Gelfreich; D. Sauzin Borel summation and splitting of separatrices for the Hénon map, Ann. Inst. Fourier, Tome 51 (2001) no. 2, pp. 1001-1055 | Numdam | MR 1824963 | Zbl 0988.37031

[LMS03] P. Lochak; J.-P. Marco; D. Sauzin On the splitting of invariant manifolds in multidimensional near-integrable Hamiltonian systems, Memoirs of the A.M.S, Tome 163 (2003) no. 775 | MR 1964346 | Zbl 1038.70001

[Mal95] B. Malgrange Resommation des séries divergentes, Exp. Math., Tome 13 (1995), pp. 163-222 | MR 1346201 | Zbl 0836.40004

[OS99] C. Olivé; T.M. Seara Matching complejo y resurgencia en el problema de la escisión de separatrices, Actas CEDYA99 (1999), pp. 419-426

[Pha88] F. Pham Résurgence d'un thème de Huygens-Fresnel, Publ. Math. Inst. Hautes Études Sci., Tome 68 (1988), pp. 77-90 | Article | Numdam | MR 1001448 | Zbl 0688.35093

[Pha89] F. Pham Fonctions résurgentes implicites, C. R. Acad. Sci. Paris, Tome 309 (1989), pp. 999-1001 | MR 1054521 | Zbl 0734.32001

[Poin93] H. Poincaré Les méthodes nouvelles de la mécanique céleste, Gauthier-Villars, Paris Tome vol. 2 (1893) | JFM 25.1847.03

[Sau95] D. Sauzin Résurgence paramétrique et exponentielle petitesse de l'écart des séparatrices du pendule rapidement forcé, Ann. Inst. Fourier, Tome 45 (1995) no. 2, pp. 453-511 | Article | Numdam | MR 1343559 | Zbl 0826.30004

[Tre97] D. Treschev Splitting of separatrices for a pendulum with rapidly oscillating suspension point., Russian J. Math. Phys., Tome 5 (1997) no. 1, pp. 63-98 | MR 1486763 | Zbl 0947.34034